Periodic solutions of autonomous systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1992), pp. 13-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_9_a1,
author = {S. A. Vavilov and S. V. Yukhnevich},
title = {Periodic solutions of autonomous systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--15},
year = {1992},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_9_a1/}
}
S. A. Vavilov; S. V. Yukhnevich. Periodic solutions of autonomous systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1992), pp. 13-15. http://geodesic.mathdoc.fr/item/IVM_1992_9_a1/